MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; DRESSING,CONTACT LAYER,VERSATEL ONE,4X7NAD

MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; DRESSING,CONTACT LAYER,VERSATEL ONE,4X7NAD
Model Number MSC1847EP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, the dressing "created abrasion and disrupted graft due to shifting on male genitalia".No additional information was provided by the customer.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Disrupted graft site.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
DRESSING,CONTACT LAYER,VERSATEL ONE,4X7NAD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17174844
Report Number1417592-2023-00258
Device Sequence Number17035857
Product Code NAD
UDI-Device Identifier10888277113817
UDI-Public10888277113817
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMSC1847EP
Device Catalogue NumberMSC1847EP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown